Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Been in cold weather for few days, had chums on vagina, slight bleeding. Possible causes?

hi,my gf had been for a trip with her friend at a very cold region which was unberable for her,she left on 1st of jan and was back on 5th of jan,she said dat something was wrong with her body and she got her chums or her vagina bled on 6th or 7th just little bleeding for a day which is atleast 18 days before her period dates,my query is what could be the reason for it,she now says she got her chums on 25th of jan,m afraid n worried dat was the bleeding for a day cause she might have had sex with her friend or is it coz of some other reason or coz of immense cold weather
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to Healthcare-Magic
Greetings of the day

It all depends on good clinical examination. From your description it could be likely due to trauma sustained during intercourse.

Take care
Dr T Shobha
Answered: Sat, 30 Nov 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor